For the past 4 weeks I have noticed that my penis has not been fully erect and this is unusual for I usually get's very hard. I have been on muscle building supplements and wonder if this could be a cause for this?
Just would like to know some reasons this could be happening. I am not on any medication and stress is not really a factor b/c it's nothing out of the ordinary...
Any suggestions would be nice.
> have been on muscle building supplements and wonder if this could be a cause for
I cannot know, but this is certainly something to consider. Achieving complete erection involves filling the penis with blood, so if some substance impedes this mechanism in any way, you get what you have got. I am afraid that you should check with a specialist the potential effects on erection of the supplements you take.
And yes, soft erections really suck. Depending on the individual, the psychological impact may be so profound that it could even lead to even more severe erectile dysfunction. But don't be disappointed, your situation has good chances to be temporary.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.